# SDR F3LA200700294

- Difficulty date: October 19, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FLOORBEAM Y254 CORRODED ON UPPER SURFACE BETWEEN FRAMES 16 AND 18.  FABRICATED AND INSTALLED FLOOR SUPPORT REPAIR PARTS IAW SRM 53-11-14, 51-47-00, 51-23-00, 51-75-12, 51-44-11, EAR 910-4551, AND EA A9-53R-12224.
